# SDR 2023F00145

- Difficulty date: May 18, 2023
- Submitted: May 18, 2023
- Operation: General aviation
- Aircraft: N263MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9311
- Aircraft time: 5,395 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 40165
- Part serial: AY633
- Condition: High Pressure
- Location: Zone 200
- Component: Hydraulic Pump
- Component part number: 40165
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF APPROX 4 MINUTES IN FLIGHT NUMBER 1 HYDRAULICS CAUTION ILLUMINATED. LANDED WITHOUT ISSUE. MAINTENANCE DISCOVERED A HOLD IN A HYDRAULIC PUMP LINE. CHAFING WAS NOT SUSPECTED AS IT HAD CHAFE PROTECTANT AROUND THE LINE AND WAS AT LEAST 6" FROM ANY RUB POINT.
